| Model Number |
N/A |
| Medical Device Problem Code |
Restricted Flow rate (1248)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported via ms&s "caller states while performing a ct or cta with the pressure set at 250 or 300 the med rad is reaching the max pressure with the powerloc which is causing the rate to decrease.The med rad is set to automatically decrease if the max pressure is met for safety reasons.He states they have used 2 separate med rad injectors [with] different patients." this report addresses the first event.
Event or Problem Description
It was reported via ms&s "caller states while performing a ct or cta with the pressure set at 250 or 300 the med rad is reaching the max pressure with the powerloc which is causing the rate to decrease.The med rad is set to automatically decrease if the max pressure is met for safety reasons." additional info.Received 04/13/2022: high pressure limits on medrad injector (stellant) while performing a routine exam at 2ml a sec and 250 psi limits.This has been consistently happening at low and high rates of injects date of occurrence: (b)(6) 2022.